Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An approximation property characterizes ordered vector spaces with lattice-ordered duals

Author: Bertram Walsh
Journal: Bull. Amer. Math. Soc. 80 (1974), 1165-1168
MSC (1970): Primary 46A40; Secondary 46M05, 47B55, 31B10
MathSciNet review: 0352930
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Andô, On fundamental properties of a Banach space with a cone, Pacific J. Math. 12 (1962), 1163–1169. MR 0150572
  • 2. Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). MR 0075539
  • 3. Alain Goullet de Rugy, Un théorème du genre “Andô-Edwards” pour les Fréchet ordonnés normaux, Pacific J. Math. 46 (1973), 155–166 (French, with English summary). MR 0336283
  • 4. Graham Jameson, Ordered linear spaces, Lecture Notes in Mathematics, Vol. 141, Springer-Verlag, Berlin-New York, 1970. MR 0438077
  • 5. Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. MR 0193469
  • 6. Bertram Walsh, Ordered vector sequence spaces and related classes of linear operators, Math. Ann. 206 (1973), 89–138. MR 0328541
  • 7. Yau Chuen Wong, Lecture notes on nuclear and 𝐿-nuclear spaces, Department of Mathematics, Yale University, New Haven, Conn., 1974. MR 0467242

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A40, 46M05, 47B55, 31B10

Retrieve articles in all journals with MSC (1970): 46A40, 46M05, 47B55, 31B10

Additional Information